# SDR AALA202508139551

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 37,557 hours, 15,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT A STRONG ELECTRICAL SMELL BEGAN AROUND 10,000 FEET.  THE FLIGHT ATTENDANTS ADVISED THAT THEY ALSO SMELLED IT.  THEY SAID IT WAS NOTICEABLE IN THE FORWARD CABIN, BUT NOT THE AFT CABIN.  WE WERE ABOUT TO BEGIN THE SMOKE/AVIONIC SMOKE/FUMES QUICK REFERENCE CHECKLIST, BUT THE SMELL SEEMED TO DISSIPATE COMPLETELY AROUND 5,000 FEET.  NOTHING FURTHER WAS NOTED. MAINTENANCE ACCOMPLISHED TASK CARD 2600021001 AND REPLACED  AVEC FILTER PER AMM 21-26-43. NO EVIDENCE OF ANY ODOR ON AIRCRAFT.
